Mathematische Annalen

, Volume 308, Issue 1, pp 65–72

An infinite collection of Heegaard splittings that are equivalent after one stabilization

  • E. Sedgwick

DOI: 10.1007/s002080050064

Cite this article as:
Sedgwick, E. Math Ann (1997) 308: 65. doi:10.1007/s002080050064
Mathematics Subject Classification (1991):57M25, 57M99

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • E. Sedgwick
    • 1
  1. 1.Mathematics Department, University of Texas at Austin, Austin, TX 78712, USA (e-mail: sedgwick@math.utexas.edu)US